# SDR GLBA20061076

- Difficulty date: February 25, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 23,825 hours, 33,147 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED .5 INCH AT FS 183 AT STRINGER 9R. MAINT REPAIRED FRAME CRACK AT STR RELIEF HOLE FS 183, STRINGER 9R IAW  SRM REF 51-70.  REPAIR APPROXIMATELY 5.5 INCH X 2.5  2024-T3 .071. RII INSPCOMPLIED WITH IAW TASKCARD 8.2.1.
